# SDR AALA201801169018

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 50,130 hours, 29,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BATTERY (10WL) WOULD NOT TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY BATTERY (10WL) AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
